MAUDE Adverse Event Report: GYRUS ACMI, INC BLADE NOSECONE ADAPTOR GRIP

GYRUS ACMI, INC BLADE NOSECONE ADAPTOR GRIP
Model Number NCGRIP
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject has not yet been received for evaluation.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported that black stains were found when opening the device package.The device was replaced and another one of the same product was used.The issue was found in preparation for a therapeutic procedure.There is no patient involvement associated on this event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.At the time of equipment evaluation, no stains were found on the device or sterility pack.The phenomenon may not be reproduced because the sterilization process was performed at the time of return, but since there is no evidence of dirt on both the device and the sterilization pack, it is possible that the event that occurred at the facility adhered after removal.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of stains on device or sterility pack could not be confirmed.However, it is noted per the dhr that a total quantity of 50 units were properly sterilized without and any rejected or scrapped.It is unlikely for the damages discovered to have occurred in the manufacturing site.Therefore, damages incurred may have been as a result of device transportation or customer use.Olympus will continue to monitor field performance for this device.

Brand Name
BLADE NOSECONE ADAPTOR GRIP
Common Device Name
BLADE NOSECONE ADAPTOR GRIP
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
kenneth pittman
2925 appling rd
bartlett, TN 38133
9013785969
MDR Report Key13563587
Report Number1037007-2022-00004
Device Sequence Number19947715
Product Code GEI
UDI-Device Identifier00821925040694
UDI-Public00821925040694
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCGRIP
Device Lot NumberAV105616
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown